# SDR AALA20091012TUL04

- Difficulty date: October 6, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 58,214 hours, 19,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROWS 26 TO 36 DIM.  REPLACED BATTERY PACK AT SEAT ROW 33.
